# SDR HEEA083832

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 2,249 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010426101
- Part serial: AFS2166
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE LINK ASSY HAS CORROSION.
